# SDR 97UAL900838

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 782276
- Condition: Burned
- Location: Nr 1 Engine
- Part time: 31,853 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED VIBRATION ON CLIMBOUT AND NR 1 ENGINE FAILURE INDICATION.  SHUT DOWN ENGINE AND RETURNED TO IAH.  *S/D*  REPLACED NR 1 ENGINE.  FOUND THE NR 6 FUEL NOZZLE BURNED AND DISTORTED.  SIX  2ND STAGE NOZZLE GUIDE VANES BURNED THROUGH.  ADDITIONAL DAMAGE DOWN STREAM.  THE FUEL NOZZLES ARE UNDER INVESTIGATION AND ARE SUSPECTED TO BE THE CAUSE OF THE ENGINE FAILURE.
